Alert archive / Indiana / River Flood Warnings in 2024

River Flood Warning 13, NWS Indianapolis, IN

January 28, 2024Tippecanoe County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jan 28, 2024, 9:30 PM EST for Tippecanoe County, Indiana. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Jan 28, 2024, 9:30 PM EST (02:30 UTC)
Expired
Jan 30, 2024, 1:00 AM EST
In force
28 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

County Tippecanoe County, IN

The radar

The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wildcat Creek (IN) near Lafayette (LYTI3).

Action stage
6 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
19.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03335000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

137 
WGUS43 KIND 290230
FLWIND

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
930 PM EST Sun Jan 28 2024

...The National Weather Service in Indianapolis IN has issued a 
Flood Warning for the following rivers in Indiana...

  East Fork White River at Seymour.

  White River at Hazleton.

  Tippecanoe River near Delphi.

  Wildcat Creek near Lafayette.

.Brief new flooding is expected along several rivers and streams 
with more widespread flooding
ongoing elsewhere across central Indiana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/ind.

The next statement should be issued Monday afternoon by around 1230 
PM EST /1130 AM CST/.

&&

INC071-093-175-291730-
/O.NEW.KIND.FL.W.0014.240129T0230Z-240131T1200Z/
/SERI3.1.ER.240129T0045Z.240129T1800Z.240131T0000Z.NO/
930 PM EST Sun Jan 28 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...East Fork White River at Seymour.

* WHEN...From this evening to Wednesday morning.

* IMPACTS...At 13.5 feet, Lowland flood continues. County Road 700 E 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 7:45 PM EST Sunday the stage was 12.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM EST Sunday was 12.0 feet.
  - Forecast...The river is expected to rise to a crest of 13.4
    feet early tomorrow afternoon. It will then fall below flood
    stage Tuesday evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
      3893 8604 3906 8587


$$

INC157-291730-
/O.NEW.KIND.FL.W.0013.240129T0230Z-240130T0600Z/
/LYTI3.1.ER.240129T0030Z.240129T1200Z.240130T0000Z.NO/
930 PM EST Sun Jan 28 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY TUESDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wildcat Creek near Lafayette.

* WHEN...From this evening to early Tuesday morning.

* IMPACTS...At 10.0 feet, Flooding of lowland areas in progress in 
  portions of Tippecanoe County.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Sunday the stage was 10.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 PM EST Sunday was 10.1 feet.
  - Forecast...The river is expected to rise to a crest of 10.5
    feet tomorrow morning. It will then fall below flood stage
    tomorrow evening.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
      4045 8682 4050 8645


$$

INC015-157-181-291730-
/O.NEW.KIND.FL.W.0015.240129T0600Z-240129T1800Z/
/DLPI3.1.ER.240129T0600Z.240129T0600Z.240129T1200Z.NO/
930 PM EST Sun Jan 28 2024

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Tippecanoe River near Delphi.

* WHEN...From late tonight to early tomorrow afternoon.

* IMPACTS...At 8.0 feet, Low agricultural lands, river parks and a 
  few local roads flood along the Tippecanoe River.  Oakdale Public 
  Access Site flooded.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Sunday the stage was 7.4 feet.
  - Forecast...The river is expected to rise to a crest of 8.0
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow morning.
  - Flood stage is 8.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
      4056 8679 4060 8677


$$

INC051-083-291730-
/O.NEW.KIND.FL.W.0016.240130T0130Z-240203T0600Z/
/HAZI3.1.ER.240130T0130Z.240130T1800Z.240202T1800Z.NO/
930 PM EST Sun Jan 28 2024 /830 PM CST Sun Jan 28 2024/

...FLOOD WARNING IN EFFECT FROM MONDAY EVENING TO EARLY SATURDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...White River at Hazleton.

* WHEN...From Monday evening to early Saturday morning.

* IMPACTS...At 17.5 feet, Flood water is near or starting on 
  Pottsville Road.  Low bottomlands are increasingly affected by 
  flood waters.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening to a crest of 17.3 feet early Tuesday
    afternoon. It will then fall below flood stage early Friday
    afternoon.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744


$$

Melo
2 follow-up statements
960 
WGUS83 KIND 290242
FLSIND

Flood Statement
National Weather Service Indianapolis IN
942 PM EST Sun Jan 28 2024

...The Flood Warning is extended for the following rivers in 
Indiana...Illinois...

  White River from Edwardsport to Hazleton

  Wabash River from Lafayette to Riverton

  East Fork White River at Seymour.

  Tippecanoe River near Delphi.

  Wildcat Creek near Lafayette.

.Lowland flooding continues along much of the Wabash River, from 
Lafayette down to Riverton. There is potential for flooding to 
develop later in the week at Vincennes and Mount Carmel. The crest 
is past Lafayette and should reach Covington by mid-morning Monday.  
The rives are rising at all locations. Flooding may last 
as long as Tuesday, February 6.  Lowland flooding is either expected 
to develop or may develop on the lower White River by Monday night 
from about Edwardsport downstream to the Hazleton area.  Flooding 
could last as long as Wednesday afternoon. Additional flooding is 
ongoing on the East Fork White at Seymour and tributaries of the 
upper Wabash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/ind.

The next statement should be issued Monday afternoon by around 1245 
PM EST /1145 AM CST/.

&&

INC121-165-167-291745-
/O.EXT.KIND.FL.W.0008.000000T0000Z-240204T0834Z/
/CLNI3.1.ER.000000T0000Z.240130T0000Z.240203T2034Z.NO/
942 PM EST Sun Jan 28 2024

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY, FEBRUARY 04...

* WHAT...Minor flooding is forecast.

* WHERE...Wabash River at Clinton.

* WHEN...Until Sunday, February 04.

* IMPACTS...At 22.0 feet, Low areas of River Park at Clinton flood.  
  Higher county roads and bottomlands begin to flood.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river is expected to rise to a crest of 22.3
    feet tomorrow evening. It will then fall below flood stage
    Saturday afternoon.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3977 8735 3967 8736 3960 8736 3960 8741
      3966 8742 3977 8740


$$

ILC023-033-INC153-167-291745-
/O.EXT.KIND.FL.W.0007.000000T0000Z-240206T0349Z/
/TERI3.1.ER.240126T1330Z.240131T1200Z.240205T1549Z.NO/
942 PM EST Sun Jan 28 2024 /842 PM CST Sun Jan 28 2024/

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY, FEBRUARY 05...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wabash River at Terre Haute.

* WHEN...Until Monday, February 05.

* IMPACTS...At 22.0 feet, Pottsville Street just northwest of Terre 
  Haute is flooded.  Lowland flooding in progress with several river 
  roads flooded in Clark County Illinois.

* ADDITIONAL DETAILS...
  - At 8:30 PM EST Sunday /7:30 PM CST Sunday/ the stage was 20.0
    feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM EST Sunday /7:30 PM CST Sunday/ was 20.0
    feet.
  - Forecast...The river is expected to rise to a crest of 22.2
    feet Wednesday morning. It will then fall below flood stage
    Monday, February 05.
  - Flood stage is 16.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
      3945 8747 3960 8741


$$

ILC033-101-INC083-153-291745-
/O.EXT.KIND.FL.W.0006.000000T0000Z-240208T1048Z/
/RVTI3.1.ER.240127T0100Z.240203T0600Z.240207T2248Z.NO/
942 PM EST Sun Jan 28 2024 /842 PM CST Sun Jan 28 2024/

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY, FEBRUARY 08...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wabash River at Riverton.

* WHEN...Until Thursday, February 08.

* IMPACTS...At 20.0 feet, Extensive flooding is in progress.  Higher 
  rural roads begin to flood.  High water isolates many river 
  cabins.  Seep water becomes a problem.

* ADDITIONAL DETAILS...
  - At 9:00 PM EST Sunday /8:00 PM CST Sunday/ the stage was 16.8
    feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM EST Sunday /8:00 PM CST Sunday/ was 16.9
    feet.
  - Forecast...The river is expected to rise to a crest of 19.9
    feet early Saturday morning. It will then fall below flood
    stage Wednesday, February 07.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767


$$

ILC033-101-INC083-153-291745-
/O.EXT.KIND.FL.W.0005.000000T0000Z-240208T1030Z/
/HUTI2.1.ER.000000T0000Z.240203T0600Z.240207T2230Z.NO/
942 PM EST Sun Jan 28 2024 /842 PM CST Sun Jan 28 2024/

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY, FEBRUARY 08...

* WHAT...Minor flooding is forecast.

* WHERE...Wabash River at Hutsonville Legacy Power Plant Site.

* WHEN...Until Thursday, February 08.

* IMPACTS...At 22.0 feet, River cabins become isolated.  Basement 
  flooding begins in Hutsonville.  Extensive agricultural flooding 
  is in progress.  Higher Illinois rural roads in eastern Clark and 
  Crawford counties flood.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river is expected to rise to a crest of 21.2
    feet early Saturday morning. It will then fall below flood
    stage Wednesday, February 07.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763


$$

INC045-121-165-171-291745-
/O.EXT.KIND.FL.W.0004.000000T0000Z-240203T1912Z/
/CVGI3.1.ER.240126T0106Z.240129T1800Z.240203T0712Z.NO/
942 PM EST Sun Jan 28 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wabash River at Covington.

* WHEN...Until early Saturday afternoon.

* IMPACTS...At 21.0 feet, Lanes to river residences west of South 
  River Road south of Covington flooded.  Sandhill Road at Mud Run 
  just northeast of Covington begins to flood.  Extensive lowland 
  flooding in progress.  Higher bottomlands flood.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Sunday the stage was 21.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 PM EST Sunday was 21.6 feet.
  - Forecast...The river will rise to 22.0 feet Tuesday evening.
    It will then fall below flood stage early Saturday morning to
    12.7 feet Monday, February 05. It will rise to 13.3 feet
    Tuesday, February 06. It will then fall again and remain
    below flood stage.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
      4020 8747 4040 8709


$$

INC121-165-167-291745-
/O.EXT.KIND.FL.W.0003.000000T0000Z-240205T1115Z/
/MTZI3.1.ER.240125T1501Z.240130T0000Z.240204T2315Z.NO/
942 PM EST Sun Jan 28 2024

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY, FEBRUARY 05...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wabash River at Montezuma.

* WHEN...Until Monday, February 05.

* IMPACTS...At 24.0 feet, Floodwater is near the top of all 
  agricultural levees.  Some county roads are impassable.  High 
  water isolates a few rural residents.  Basement flooding begins 
  along Water Street in Montezuma.  Medusa Aggregates Company Plant 
  Number 9 begins to flood.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Sunday the stage was 21.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 PM EST Sunday was 21.6 feet.
  - Forecast...The river will rise to 22.3 feet early Tuesday
    afternoon. It will then fall below flood stage Sunday,
    February 04 to 11.6 feet Tuesday, February 06. It will rise
    to 11.7 feet Tuesday, February 06. It will then fall again
    and remain below flood stage.
  - Flood stage is 14.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745


$$

INC045-121-157-165-171-291745-
/O.EXT.KIND.FL.W.0002.000000T0000Z-240202T1930Z/
/LAFI3.2.ER.240125T1718Z.240126T1545Z.240202T0730Z.NO/
942 PM EST Sun Jan 28 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wabash River at Lafayette.

* WHEN...Until early Friday afternoon.

* IMPACTS...At 17.0 feet, Lowland flooding in progress. Flood waters 
  close SR 225 just south of the Wabash River near Battleground. 
  Walking and bike trails in Tapawingo Park area are flooded. Warren 
  CR 350 N in the Black Rock Preserve area flooded. Flood waters 
  near Tippecanoe CR 950 W south of CR 75 S.

* ADDITIONAL DETAILS...
  - At 8:30 PM EST Sunday the stage was 16.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM EST Sunday was 17.1 feet.
  - Forecast...The river is expected to rise to a crest of 17.4
    feet early tomorrow afternoon. It will then fall below flood
    stage early Friday morning.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673


$$

INC027-051-083-125-291745-
/O.EXT.KIND.FL.W.0012.240129T0600Z-240201T1800Z/
/FREI3.1.ER.240129T0600Z.240131T1200Z.240201T0600Z.NO/
942 PM EST Sun Jan 28 2024 /842 PM CST Sun Jan 28 2024/

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY THURSDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...White River at Edwardsport.

* WHEN...From late tonight to early Thursday afternoon.

* IMPACTS...At 16.0 feet, Old Vincennes Road and residential 
  property in this area begin to flood.  Flooding of low 
  agricultural fields occurs along portions of the river.

* ADDITIONAL DETAILS...
  - At 7:00 PM EST Sunday /6:00 PM CST Sunday/ the stage was 14.8
    feet.
  - Forecast...The river will rise above flood stage just after
    midnight tonight to 15.4 feet tomorrow evening. It will then
    fall Tuesday morning. It will rise to 15.6 feet Wednesday
    morning. It will then fall below flood stage early Thursday
    morning.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
      3879 8729 3887 8715


$$

INC027-051-083-125-291745-
/O.EXT.KIND.FL.W.0010.240129T1440Z-240203T0300Z/
/PTRI3.1.ER.240129T1440Z.240130T0600Z.240202T1500Z.NO/
942 PM EST Sun Jan 28 2024 /842 PM CST Sun Jan 28 2024/

...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO LATE FRIDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...White River at Petersburg.

* WHEN...From Monday morning to late Friday evening.

* IMPACTS...At 17.0 feet, Flooding affects low agricultural lands, 
  low oil fields and closes Bottoms Rd...Brothers Rd and East 
  Governors Road in Knox County.  In agricultural season...farmers 
  are concerned at this stage.

* ADDITIONAL DETAILS...
  - At 8:30 PM EST Sunday /7:30 PM CST Sunday/ the stage was 14.5
    feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 17.4 feet early Tuesday
    morning. It will then fall below flood stage late Friday
    morning.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723


$$

INC071-093-175-291745-
/O.CON.KIND.FL.W.0014.000000T0000Z-240131T1200Z/
/SERI3.1.ER.240129T0045Z.240129T1800Z.240131T0000Z.NO/
942 PM EST Sun Jan 28 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...East Fork White River at Seymour.

* WHEN...Until Wednesday morning.

* IMPACTS...At 13.5 feet, Lowland flood continues. County Road 700 E 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 7:45 PM EST Sunday the stage was 12.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM EST Sunday was 12.0 feet.
  - Forecast...The river is expected to rise to a crest of 13.4
    feet early tomorrow afternoon. It will then fall below flood
    stage Tuesday evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3905 8583 3886 8599 3877 8613 3879 8620
      3893 8604 3906 8587


$$

INC157-291745-
/O.CON.KIND.FL.W.0013.000000T0000Z-240130T0600Z/
/LYTI3.1.ER.240129T0030Z.240129T1200Z.240130T0000Z.NO/
942 PM EST Sun Jan 28 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wildcat Creek near Lafayette.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 10.0 feet, Flooding of lowland areas in progress in 
  portions of Tippecanoe County.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Sunday the stage was 10.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 PM EST Sunday was 10.1 feet.
  - Forecast...The river is expected to rise to a crest of 10.5
    feet tomorrow morning. It will then fall below flood stage
    tomorrow evening.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
      4045 8682 4050 8645


$$

INC015-157-181-291745-
/O.CON.KIND.FL.W.0015.240129T0600Z-240129T1800Z/
/DLPI3.1.ER.240129T0600Z.240129T0600Z.240129T1200Z.NO/
942 PM EST Sun Jan 28 2024

...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO EARLY 
TOMORROW AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Tippecanoe River near Delphi.

* WHEN...From late tonight to early tomorrow afternoon.

* IMPACTS...At 8.0 feet, Low agricultural lands, river parks and a 
  few local roads flood along the Tippecanoe River.  Oakdale Public 
  Access Site flooded.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Sunday the stage was 7.4 feet.
  - Forecast...The river is expected to rise to a crest of 8.0
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow morning.
  - Flood stage is 8.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
      4056 8679 4060 8677


$$

INC051-083-291745-
/O.CON.KIND.FL.W.0016.240130T0130Z-240203T0600Z/
/HAZI3.1.ER.240130T0130Z.240130T1800Z.240202T1800Z.NO/
942 PM EST Sun Jan 28 2024 /842 PM CST Sun Jan 28 2024/

...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY EVENING TO EARLY 
SATURDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...White River at Hazleton.

* WHEN...From Monday evening to early Saturday morning.

* IMPACTS...At 17.5 feet, Flood water is near or starting on 
  Pottsville Road.  Low bottomlands are increasingly affected by 
  flood waters.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening to a crest of 17.3 feet early Tuesday
    afternoon. It will then fall below flood stage early Friday
    afternoon.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744


$$

Melo
217 
WGUS83 KIND 291613
FLSIND

Flood Statement
National Weather Service Indianapolis IN
1113 AM EST Mon Jan 29 2024

...The Flood Warning is cancelled for the following rivers in 
Indiana...

  Tippecanoe River near Delphi.

  Wildcat Creek near Lafayette.

INC015-157-181-291715-
/O.CAN.KIND.FL.W.0015.000000T0000Z-240129T1613Z/
/DLPI3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1113 AM EST Mon Jan 29 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Tippecanoe River near Delphi.

* ADDITIONAL DETAILS...
  - At 10:45 AM EST Monday the stage was 7.2 feet.
  - Forecast...The river is expected to fall and remain below
    flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
      4056 8679 4060 8677


$$

INC157-291715-
/O.CAN.KIND.FL.W.0013.000000T0000Z-240129T1613Z/
/LYTI3.1.ER.240129T0030Z.240129T0630Z.240129T1415Z.NO/
1113 AM EST Mon Jan 29 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Wildcat Creek near Lafayette.

* ADDITIONAL DETAILS...
  - At 10:45 AM EST Monday the stage was 9.9 feet.
  - Forecast...The river is expected to fall and remain below
    flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
      4045 8682 4050 8645


$$

CP

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jan 28, 9:15 PM EST, 15 minutes earlier.

Area forecast discussion, Jan 28, 9:15 PM EST, 15 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
915 PM EST Sun Jan 28 2024

.Key Messages...

- River flooding threat continues, mainly along the Wabash Valley

- Some breaks in the clouds are possible Monday.

- Rain Monday night through Tuesday, with snow mixing in.
Trace to minimal snow accumulations expected.

&&

.Forecast Update...
Issued at 913 PM EST Sun Jan 28 2024

Isolated light showers or drizzle has developed across central
Indiana. While overall forcing is negligible, increasing subsidence
aloft has helped to lower cloud ceilings and squeeze out any low-
level moisture. Patchy light drizzle could continue through the
overnight. If this were to occur, a few slick spots may develop on
elevated surfaces as air temperatures are expected to fall slightly
below freezing. Winds have remained slightly elevated over the
past few hours with some occasional gusts around 20-25 mph. Look
for these winds to diminish through the night as the pressure
gradient relaxes.

&&

.Short Term...(This evening through Monday)
Issued at 311 PM EST Sun Jan 28 2024

Early this afternoon, upper and surface lows were near northern West
Virginia, moving slowly east. Areas of light rain/drizzle remained
across portions of the area, but these were slowly weakening.

Rest of This Afternoon...

Expect light rain and drizzle to continue to gradually weaken as
forcing is lost. Will continue with some PoPs mainly east as needed.

The pressure gradient will keep breezy conditions across central
Indiana, with occasional gust to around 30 mph in some areas.

Tonight...

With high pressure building in from the west, conditions will remain
dry. Temperatures will warm aloft, strengthening an inversion. This
will keep the low clouds around through the night. This will help
keep temperatures above normal, with lows from around 30 into the
lower 30s.

Winds will diminish this evening as the high pressure builds in.

Monday...

Quiet weather will continue Monday. The main issue will be if clouds
break up enough for some sunshine to reappear. The inversion will
weaken during the day, and the surface ridge axis will pass by
during the afternoon.

This should be enough to allow some breaks in the low cloud cover,
especially west, during the afternoon. At the same time, some high
clouds will be increasing from the next system, filtering what
sunshine can break through.

Clouds will keep temperatures in the upper 30s to lower 40s for
highs. If more sunshine than expected breaks out, then readings
would be a little warmer.

&&

.Long Term...(Monday night through Sunday)
Issued at 311 PM EST Sun Jan 28 2024

The long term period will see above normal temperatures and an
overall drier pattern than has occurred in the past couple weeks.

Monday night through Tuesday night:

A low pressure system will be moving through the Great Lakes region
at the start of the period, bringing precipitation chances for
Monday night through potentially late Tuesday. With lows Monday
night forecasted to be at to just below freezing, the p-type should
largely be rain but should see snow mixing in at times. Models are
varied in the thermal profiles across the area, as some are
suggesting that isolated sleet and/or freezing rain could occur
overnight but most models have surface temperatures staying above
freezing most of the time so keeping any mention of ice out of the
forecast. Minimal QPF is expected with this system and the NE
portion of the CWA may light snow accumulations.

Wednesday through Sunday:

There remains quite a bit of variability in the models for the
end of the week but for now, dry weather continues to dominate for
central Indiana through the rest of the period. Past runs were
showing a strong omega block setting up across the lower 48, but
latest runs are showing a slightly modified set up from that. A
low again moving southward through the Great Lakes region may
bring additional light precipitation Thursday night ahead of a
cold front, but it may also end up being a dry front. Will stick
with guidance on PoPs for now and continue to monitor the evolving
situation.

Throughout the long term, high temperatures will be in the low 40s,
except for the end of the work week which will warm into the 50s for
some. Lows will largely be in the low 30s, dropping into the 20s
behind the late week cold front.

&&

.Aviation...(00Z TAF Issuance)
Issued at 642 PM EST Sun Jan 28 2024

Impacts:

- Gusty winds diminishing over the next few hours

- Predominately MVFR conditions expected through the period

- IFR Conditions likely at HUF/LAF sometime late tonight into Monday
  morning, IFR conditions possible near IND/BMG

Discussion:

Predominately MVFR conditions are expected through the period due to
low ceilings. Ceilings at the TAF sites have risen to MVFR, but
increasing subsidence aloft will likely cause ceilings to fall
again. IFR conditions are likely at HUF/LAF towards daybreak Monday.
Confidence in IFR conditions is lower for IND/BMG, but still
expecting ceilings to at least briefly fall below 1,000ft.

There is still some uncertainty regarding the timing of IFR ceilings
developing. Latest guidance suggest IFR conditions should develop
around 09-13Z Monday. Wind gusts will diminish over the next hour or
two. NW winds will back and become southwesterly Monday afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Update...Melo
Short Term...50
Long Term...KF
Aviation...Melo
Hazardous weather outlook, Jan 28, 3:35 PM EST, 5 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
335 PM EST Sun Jan 28 2024

INZ021-028>031-035>049-051>057-060>065-067>072-292045-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
335 PM EST Sun Jan 28 2024

This Hazardous Weather Outlook is for Central Indiana.

.DAY ONE...Through Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

  No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

This product in graphical format...along with other weather...
hydrological and climate information...at:

http://www.weather.gov/erh/ghwo?wfo=ind
http://www.weather.gov/ind

WFO IND

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 9:30 PM ESTRiver Flood WarningINDJackson, Lawrence, Washington36 hr
Jan 28, 9:30 PM ESTRiver Flood WarningINDCarroll, Tippecanoe, White16 hr
Jan 28, 9:30 PM ESTRiver Flood WarningINDGibson, Knox4 days
Jan 29, 11:20 AM ESTRiver Flood WarningINDKnox9 days

Nearby

River Flood Warnings in Indiana, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.